# SDR DALA2025111808440

- Difficulty date: November 12, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,844 hours, 38,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR THRESHOLD: LIGHT SURFACE CORROSION IN DOOR SILL AREA.   REPLACED REPAIRED FORWARD CARGO DOOR LOWER JAMB PAN REF: B717-200 SRM 53-20-15-2R (1300666).
